Bisolfren 20 comp View larger

Bisolfren 20 comprimidos

Indicated in adults and adolescents from 15 years old to relieve cold symptoms: ibuprofen reduces pain and fever and pseudoephedrine relieves nasal congestion

More details

7,95 € tax incl.

More info

WHAT IS BISOLFREN
Bisolfren is a flu medicine with 2 active ingredients:
- Ibuprofen: nonsteroidal anti-inflammatory pain reliever and fever reducer.
- Pseudoephedrine: vasoconstrictor to relieve nasal congestion.
This medicine is indicated for pain, fever and nasal congestion that usually appear in colds and flu.
It is suitable for adults and adolescents from 15 years old.

COMPOSITION
- Active ingredients: 200mg Ibuprofen and Pseudoephedrine hydrochloride 30mg.
- Excipients: lactose monohydrate, microcrystalline cellulose, sodium starch glycolate (type A), colloidal anhydrous silica and magnesium stearate, polyvinyl alcohol, titanium dioxide, macrogol 3350 and talc type.

POSOLOGY
the necessary lower dose should always be taken to relieve symptoms.
They should never take more than 6 tablets daily.
This medication should not be taken for more than 5 days unless directed by a doctor.
- Adults and adolestentes from 15 years old: 1 tablet every 6 hours (preferably during meals) and if necessary could increase to 2 tablets every 6 hours.
- Children and adolescents under 15 years old is contraindicated

PRECAUTIONS
Check with your doctor before taking Bisolfren if:
- If you are allergic to ibuprofen, pseudoephedrine or to any other excipients included in the composition of Bisolfren.
- If you are pregnant or lactating.
- If you have hypertension.
- If you are under 15 years old.
- If you have or have had stomach ulcer or duodenal.
- If you have heart problems, liver or kidney.
- If you have had a stroke, seizures.
- If you have disorders in the formation of the blood elements.
- If you have diabetes, hyperthyroidism, glaucoma, prostate problems or lupus.
- If you are being treated with any other medications.
Bisolfren not be taken with alcohol.
Pseudoephedrine can test positive in doping tests.
This medicine may cause blurred vision or dizziness so it should be taken into account when driving or operating machinery.
Contine Bisolbren lactose. Consult your doctor if you have intolerance to some sugars.

OVERDOSE
In case of overdose, immediately consult your doctor or pharmacist or call poison control center +34 91 562 04 20

ADVERSE EFFECTS
- Common: abdominal pain, indigestion, nausea, vomiting, constipation, diarrhea or flatulence.
- Uncommon: dizziness, headache, insomnia, fatigue or irritability; stomach or duodenal ulcers; skin rash; visual disability.
- Rare: kidney problems, tinnitus.
- Very rare: severe allergies; depression, psychosis; palpitations, hypertension, heart attack; problems in blood cell formation; liver problems; difficulty urinating.

HOLDER OF THE MARKETING AUTHORISATION
Ingelheim International GmbH Binger Boehringer Strasse 173, 55216 Ingelheim am Rhein,
Germany

RESPONSIBLE FOR MANUFACTURING
Przedsiebiorstwo Produkcji Farmaceutycznej Hasco - Lek,
Migrodzka 242 E, 51-131 Wroclaw
Poland

DOWNLOAD LEAFLET

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense